# SDR DLM88081536

- Difficulty date: November 12, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 49,879 hours, 38,254 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Worn
- Location: Apu Oil Cap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AND COCKPIT.  RTB - SMOKE DISSIPATED ON LANDING FOUND APU INLET CONTAMINATED WITH ENG OIL 042620, PERFORMED OP 5088.  FOUND APU OIL CAP SEAL WORN.  REPLACED SAME.  RAN APU LEAKS NOTED.  PERFORMED OP 5089.  PNEUMATIC SYS DUCT BURN.
